tandonvyom200@live.com's picture
Asked by
Jan 29, 2016

Interstinal bloating by using on creating monohydrate

I start using ON creatine and after that my stomach and interstinal bloating starts What is the cause of these bloating I even don't work hard after drink creatine so thats the reason or some thing else Can I start it again
0 Favourites
Share

1 Answers Sort by:

nitika ranjan's picture
Posted by
Jan 30, 2016

Hi.

When gas doesn't pass through belching or flatulence, it can build up in the stomach and intestines and lead to bloating. With bloating, you may also have abdominal pain that can vary from mild and dull to sharp and intense .Bloating may be related to:

  • Eating fatty foods, which can delay stomach emptying and make you feel uncomfortably full
  • Drinking carbonated beverages or eating gassy foods
  • Eating too quickly, drinking through a straw, chewing gum or sucking on candies, resulting in swallowing air
  • Stress or anxiety
  • Smoking
  • A gastrointestinal infection

You need to consume creatine 20 min prior to your workout .5 g preworkout either with glucose water or any other non acidic drink as dextrose helps in absorption of creatine.Creatine monohydrate has a property of causing water retention in the body.Just make sure you need to consume 4 - 5 litre of liquid throughout the day to keep yourself hydrated.

0 Comments

Ask your question